About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 528932, 13 pages
http://dx.doi.org/10.1155/2012/528932
Research Article

LMI-Based Sliding Mode Observers for Incipient Faults Detection in Nonlinear System

1College of Electrical and Information Engineering, Hunan University of Technology, Hunan, Zhuzhou 412008, China
2College of Mechatronic Engineering and Automation, National University of Defense Technology, Hunan, Changsha 410073, China
3Wind Power Department, CSR Zhuzhou Institute Co., Ltd., Hunan, Zhuzhou 412001, China

Received 26 August 2012; Accepted 11 November 2012

Academic Editor: Xinzhi Liu

Copyright © 2012 Chang-fan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jianwei Liu, Bin Jiang, and Ke Zhang, “Fault Diagnosis for Linear Discrete Systems Based on an Adaptive Observer,” Mathematical Problems in Engineering, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar